# SDR IXXA9557

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45998
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 27796551
- Condition: Corroded
- Location: Fuselage
- Part time: 73,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ROUTINE INSPECTION, FOUND LOADER DAMAGE AT THE FORWARD BASKET DOOR CUTOUT.  THE FUSELAGE PLATING WAS ROUTED OUT AND AN EXTERNAL DOUBLER ADDED.  REPAIR WAS ACCOMPLISHED IAW DRAWING HSE27-53-166, WHICH IS FAA DER APPROVED AND EO 53-DC8-158.  (W)
